[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 17, Issue 1 (9-2023) ::
JSS 2023, 17(1): 0-0 Back to browse issues page
Optimal Ruin Probabilities in the Excess Loss Reinsurance Model
Abouzar Bazyari *
Abstract:   (1600 Views)
In the excess loss reinsurance risk model, the amount of insurance premium paid by the company is influential in the ruin of that company. In this paper, the premium function is presented based on the expected amount of total payments of the reinsurer to the assigning insurer, the constraint on this function is investigated, and for the claims with any arbitrary distribution, the contour plots are drawn and with presenting optimization algorithm, infinite time ruin probability function will be minimum for different values of initial capital and threshold value. Finally, the excess loss reinsurance risk model with non-exponential claims is considered, and the infinite time ruin probability is calculated with numerical examples. 
Keywords: Contour plot, Excess loss reinsurance model, Optimization algorithm, Premium function, Ruin probability.
Full-Text [PDF 808 kb]   (786 Downloads)    
Type of Study: Research | Subject: Probabilty and Applications
Received: 2022/07/24 | Accepted: 2023/09/1 | Published: 2023/07/11
References
1. Asmussen‎, ‎S‎. ‎(2010)‎, Ruin Probability, World Scientific‎, ‎Singapore‎.
2. ‎Bazyari‎, ‎A‎. ‎and Roozegar‎, ‎R‎. ‎(2019)‎, ‎Finite Time Ruin Probability and Structural Density Properties in the Presence of Dependence in Insurance Risk Model‎, Communications in Statistics-Theory and Methods‎, 48(5)‎, ‎1284-1304‎. [DOI:10.1080/03610926.2018.1429628]
3. ‎Bazyari‎, ‎A‎. ‎(2023)‎, ‎On the Ruin Probabilities in a Discrete Time Insurance Risk Process with Capital Injections and Reinsurance‎, Sankhya A‎, ‎ https://doi.org/10.1007/s13171-022-00305-3 [DOI:10.1007/s13171-022-00305-3‎.]
4. ‎Breuer‎, ‎L‎. ‎and Badescu‎, ‎A‎. ‎L‎. ‎(2014)‎, ‎A Generalised Gerber-Shiu Measure for Markov Additive Risk Processes with Phase-Type Claims and Capital Injections‎, Scandinavian Actuarial Journal‎, 2014(2)‎, ‎93-115‎. [DOI:10.1080/03461238.2011.636969]
5. ‎Cao‎, ‎J.‎, ‎Peng‎, ‎X‎. ‎C‎. ‎and Hu‎, ‎Y‎. ‎J‎. ‎(2016)‎, ‎Optimal Time-Consistent Investment and Reinsurance Strategy for Mean-Variance Insurers Under the Inside Information‎, Acta Mathematicae Applicatae Sinica‎, ‎English Series‎, 32(4)‎, ‎1087-1100‎. [DOI:10.1007/s10255-016-0629-y]
6. ‎Chen‎, ‎L‎. ‎and Shen‎, ‎Y‎. ‎(2018)‎, ‎On a New Paradigm of Optimal Reinsurance‎: ‎A Stochastic Stackelberg Differential Game Between an Insurer and a Reinsurer‎, ‎ASTIN Bulletin‎: ‎The Journal of the IAA‎, 48(2)‎, ‎905-960‎. [DOI:10.1017/asb.2018.3]
7. ‎Daykin‎, ‎C‎. ‎D.‎, ‎Pentikainen‎, ‎T‎. ‎and Pesonen‎, ‎M‎. ‎(1993)‎, Practical Risk Theory for Actuaries‎, ‎Chapman and Hall‎, ‎London‎.
8. ‎Dickson‎, ‎D‎. ‎C‎. ‎M‎. ‎and Drekic‎, ‎S‎. ‎(2006)‎, ‎Optimal Dividends Under a Ruin Probability Constraint‎, ‎Annals of Actuarial Science‎, 1, ‎291-306‎. [DOI:10.1017/S1748499500000166]
9. ‎Dickson‎, ‎D‎. ‎C‎. ‎M‎. ‎and Waters‎, ‎H‎. ‎R‎. ‎(2004)‎, ‎Some Optimal Dividends Problems‎, ‎ASTIN Bulletin‎: ‎The Journal of the IAA‎, 34(1) (2004) 49-74‎. [DOI:10.2143/AST.34.1.504954]
10. ‎Dickson‎, ‎D‎. ‎C‎. ‎M‎. ‎and Waters‎, ‎H‎. ‎R‎. ‎(1996)‎, ‎Reinsurance and Ruin‎, Insurance‎: ‎Mathematics and Economics‎, 19‎, ‎61-80‎. [DOI:10.1016/S0167-6687(96)00011-X]
11. ‎Dufresne‎, ‎F‎. ‎and Gerber‎, ‎H‎. ‎U‎. ‎(1988)‎, ‎The Probability and Severity of Ruin for Combinations of Exponential Claim Amount Distributions and Their Translations‎, Insurance‎: ‎Mathematics and Economics‎, 7(2), ‎75-80‎. [DOI:10.1016/0167-6687(88)90100-X]
12. ‎Edwards‎, ‎C‎. ‎H.‎, ‎Penney‎, ‎D‎. ‎E‎. ‎and Calvis‎, ‎D‎. ‎(2015)‎, Differential Equations and Boundary Value Problems‎, ‎Fifth edition‎, ‎Pearson Education‎, ‎Inc‎.
13. ‎Eisenberg‎, ‎J‎. ‎and Schmidli‎, ‎H‎. ‎(2011)‎, ‎Minimising Expected Discounted Capital Injections by Reinsurance in a Classical Risk Model‎, Scandinavian Actuarial Journal‎, 3‎, ‎155-176‎. [DOI:10.1080/03461231003690747]
14. ‎Lefevre‎, ‎C‎. ‎and Loisel‎, ‎S‎. ‎(2008)‎, ‎On Finite-Time Ruin Probabilities for Classical Risk Models‎, Scandinavian Actuarial Journal‎, 1‎, ‎41-60‎. [DOI:10.1080/03461230701766882]
15. ‎Lefevre‎, ‎C‎. ‎and Loisel‎, ‎S‎. ‎(2009)‎, ‎Finite Horizon Ruin Probabilities for Independent or Dependent Claim Amounts‎, Methodology and computing in applied probability‎, 11(3)‎, ‎425-441‎. [DOI:10.1007/s11009-009-9123-9]
16. ‎Meng‎, ‎H‎. ‎and Zhang‎, ‎X‎. ‎(2010)‎, ‎Optimal Risk Control for the Excess of Loss Reinsurance Policies‎, ASTIN Bulletin‎: ‎The Journal of the IAA‎, 40‎, ‎179-97‎. [DOI:10.2143/AST.40.1.2049224]
17. ‎Santana‎, ‎D‎. ‎J.‎, ‎González-Hernández‎, ‎J‎. ‎and Rincón‎, ‎L‎. ‎(2016)‎, ‎Approximation of the Ultimate Ruin Probability in the Classical Risk Model Using Erlang Mixtures‎, Methodology and Computing in Applied Probability‎, 19(3)‎, ‎775-798‎. [DOI:10.1007/s11009-016-9515-6]
18. ‎Schmidli‎, ‎H‎. ‎(2010)‎, ‎On Minimising the Ruin Probability by Investment and Reinsurance‎, Annals of Applied Probability‎, 12‎, ‎890-907‎.
19. ‎Tsitsiashvili‎, ‎G‎. ‎Sh.‎, ‎(2009)‎, ‎Computing Ruin Probability in the Classical Risk Model‎, Journal Automation and Remote Control‎, 70 (12)‎, ‎2109-2115‎. [DOI:10.1134/S0005117909120170]
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bazyari A. Optimal Ruin Probabilities in the Excess Loss Reinsurance Model. JSS 2023; 17 (1)
URL: http://jss.irstat.ir/article-1-810-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 17, Issue 1 (9-2023) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 43 queries by YEKTAWEB 4700